# SDR AALA20170201028

- Difficulty date: January 30, 2017
- Submitted: February 1, 2017
- Operation: Air carrier
- Aircraft: N970AN
- Make and model: Boeing 737823
- Aircraft serial: 30096
- Aircraft time: 47,273 hours, 19,286 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Condition: Unsecure
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. R1 DOOR EMERGENCY EVACUATION SLIDE PACK IS UNSECURE. RESECURED SLIDE PACK ASSEMBLY IAW AMM 25-66-01. OPERATIONAL CHECK GOOD.
